# SDR DALA2018110806541

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,075 hours, 33,875 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE WITH ATTEMPTED APU START ACCOMPANIED BY REPORTED UNUSUAL ODOR BY FLIGHT ATTENDANTS IN THE BACK OF AIRCRAFT. APU INSPECTED AND BURN SMELL COMING FROM APU STARTER. R/R APU STARTER MOTOR PER MD90 AMM 49-44. INSPECTED APU STARTER CABLES/WIRE AS REQUESTED. R/R RELAY R2-792 AS PRECAUTION. REPLACED BATTERIES. (LP# 4688972, 4688973, 4688980)
